Ringing in ears (tinnitus) side effect citalopram?

Not seen. As noted in other response, i've seen with wellbutrin and meds affecting norepinephrine such as cymbalta (duloxetine). Anxiety makes it worse. Check hearing and consider low dose of klonopin.

Related Questions

I was put on amitriptyline for tinnitus but you say a side effect is ringing in ears. Why would my Dr prescribe this?

Hard to treat. Tinnitus is difficult to treat and amitriptyline is an antidepressant and a pain medication. It can be helpful for some. Read more...
Well. There is no good treatment for tinnitus. So suspect your doctor was trying to select a medication that has a possibility I'd benefit and amitriptyline is one of those. Will it work. Probably not but I would be sure to have further discussion with your doctor and in general before you accept any medication make sure your doctor explains to you all the benefits and the risks of the medicine. . Read more...